# SDR IPXA2019050941923

- Difficulty date: April 16, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 17,071 hours, 10,308 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327073000400
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y MAIN DECK CARGO PNL 231EF HAS EROSION DAMAGE ON TOP SKIN. FABRICATED NEW FLOORBOARD PANEL IAW SREO # A300-5320-40552-B.
